IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Indefinite least squares problems and oblique projections
Autor/es:
JUAN I. GIRIBET; ALEJANDRA MAESTRIPIERI; FRANCISCO MARTÍNEZ PERÍA
Revista:
ACTA APPLICANDAE MATHEMATICAE
Editorial:
Springer
Referencias:
Año: 2010 vol. 111 p. 65 - 65
ISSN:
0167-8019
Resumen:
The existence and uniqueness of solutions of some indefinite least squares problems are studied using the notion of compatibility between closed subspaces and selfadjoint operators. Also, the set of such solutions is related to a set of weighted generalized inverses of a closed range operator.